Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Does migration stabilize local population dynamics?: Analysis of a discrete metapopulation model
Luleå tekniska universitet.
Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
1993 (Engelska)Ingår i: Mathematical Biosciences, ISSN 0025-5564, E-ISSN 1879-3134, Vol. 118, nr 1, s. 25-49Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

A discrete model for a metapopulation consisting of two local populations connected by migration is described and analyzed. It is assumed that the local populations grow according to the logistic law, that both populations have the same emigration rate, and that migrants choose their new habitat patch at random. Mathematically this leads to a coupled system of two logistic equations. A complete characterization of fixed point and two-periodic orbits is given, and a bifurcation analysis is performed. The region in the parameter plane where the diagonal is a global attractor is determined. In the symmetric case, where both populations have the same growth rate, the analysis is rigorous with complete proofs. In the nonsymmetric case, where the populations grow at different rates, the results are obtained numerically. The results are interpreted biologically. Particular attention is given to the sense in which migration has a stabilizing and synchronizing effect on local dynamics.

Ort, förlag, år, upplaga, sidor
1993. Vol. 118, nr 1, s. 25-49
Nationell ämneskategori
Matematisk analys
Forskningsämne
Matematik
Identifikatorer
URN: urn:nbn:se:ltu:diva-5937DOI: 10.1016/0025-5564(93)90032-6ISI: A1993MD61100002Scopus ID: 2-s2.0-0027329398Lokalt ID: 420891f0-5c71-11dc-a955-000ea68e967bOAI: oai:DiVA.org:ltu-5937DiVA, id: diva2:978813
Anmärkning
Godkänd; 1993; 20070906 (ysko)Tillgänglig från: 2016-09-29 Skapad: 2016-09-29 Senast uppdaterad: 2018-07-10Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Personposter BETA

Söderbacka, GunnarEricsson, Stefan

Sök vidare i DiVA

Av författaren/redaktören
Söderbacka, GunnarEricsson, Stefan
Av organisationen
Matematiska vetenskaper
I samma tidskrift
Mathematical Biosciences
Matematisk analys

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 25 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf